# SDR LR7A2021082002957

- Difficulty date: August 19, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G44K30
- Aircraft serial: 4698
- Aircraft time: 47,778 hours, 25,647 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Housing
- Part number: 582855
- Part serial: C9492
- Condition: Out Of Limits
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING SCHEDULED FLIGHT ON TAKE OFF ROLL #1 RPM OUT OF LIMITS & FLUX  / REMOVED AND REPLACED #1 VALVE HOUSING IAW HN61135 OPS CHECK GOOD PER HN7101 / LOG PAGE #46952
